# SDR SWAA2023012493190

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 70,764 hours, 41,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER ASSIST HANDLE LOOSE.   SECURED FWD ENTRY DOOR LOWER ASSIST HANDLE PER B737 AMM 52-11-31-400-802-NG
